MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Catalog Number BXA077902A
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A study alert from pivotal aaa17-01 (tambe) clinical study was received: device compression is at the transition of bridging stent to the native renal, so this location of this compression affects both components.On (b)(6) 2020, a aaa procedure was performed and a tambe device was implanted in a study patient.During this procedure, gore® viabahn® vbx balloon expandable endoprosthesis (vbx device/stent) were implanted as branch devices in the visceral arteries.Two vbx device/stent were implanted in the renal artery.During a follow-up on (b)(6) 2025, imaging was performed.Observed device compression at the transition of bridging stent to the native renal, so this location of this compression affects both vbx device/stents in the renal artery.There were no reported fractures, and the branch devices remain patent.No intervention was reported.The patient is scheduled for a right renal angiogram on (b)(6) 2025.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed, and the device met all pre-release specifications.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These wor.
 
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.The device remains implanted and was; therefore, not available for analysis.No clinical images enabling direct assessment of product performance were returned for evaluation.Cause of the reported event cannot be established based on the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported; therefore, this investigation is considered complete.
 
Additional Manufacturer Narrative
On (b)(6) 2025, the patient underwent right renal artery selective angiography and stenting for right renal artery branch compression due to stent graft stenosis.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nick lafave
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21378439
Report Number2017233-2025-05830
Device Sequence Number18250726
Product Code PRL
UDI-Device Identifier00733132637539
UDI-Public(01)00733132637539(17)230610
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Catalogue NumberBXA077902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer04/24/2025
07/29/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/24/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight61 KG
Patient RaceAsian